MathSciNet Relay Station
MathSciNet bibliographic data
MR986694 42B25
Martín-Reyes, F. J.; Ortega Salvador, P.; de la Torre, A. Weighted inequalities for one-sided maximal functions. Trans. Amer. Math. Soc. 319 (1990), no. 2, 517–534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement